JournalsqtVol. 11, No. 3pp. 411–487

A closed formula for the evaluation of foams

  • Louis-Hadrien Robert

    Université de Genève, Switzerland
  • Emmanuel Wagner

    Université de Bourgogne, Dijon, France
A closed formula for the evaluation of foams cover

A subscription is required to access this article.

Abstract

We give a purely combinatorial formula for evaluating closed, decorated foams. Our evaluation gives an integral polynomial and is directly connected to an integral, equivariant version of colored Khovanov–Rozansky link homology categorifying the slN\mathfrak {sl}_N link polynomial. We also provide connections to the equivariant cohomology rings of partial flag varieties.

Cite this article

Louis-Hadrien Robert, Emmanuel Wagner, A closed formula for the evaluation of foams. Quantum Topol. 11 (2020), no. 3, pp. 411–487

DOI 10.4171/QT/139